# SDR SWIA202161759

- Difficulty date: June 16, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 37,676 hours, 27,178 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FS. 364.00 TO FS 485.00 AT LBL 27.00 FOUND PITTING CORROSION AT MULTIPLE LOCATIONS     (C-CHECK RO 10/9/2021)    REMOVED CORROSION ON SEAT TRACK AT FS. 364.00 TO FS 485.00 AT LBL 27.00, MATERIAL REMOVED IS GREATER THAN 0.035" EXCEEDING ALLOWABLE LIMITS AS PER CRJ700 SRM 53-21-49. REMOVED AND REPLACED SEAT TRACK PN:20276 7075T6511 LOT# R00022115-001 AT FS. 364.00 TO FS 485.00 AT LBL 27.00, IAW REO 670-53-00-589 REV -A DATE:2020-07-14 NO FURTHER DAMAGE NOTED. / DEPTH GAGE: STS-0283 DUE: 11MAR22
